MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. GRA SET V/NV QS MC 60D 3SS; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. GRA SET V/NV QS MC 60D 3SS; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10012564
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: na.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that gra set v/nv qs mc 60d 3sstubing broke.This occurred on 10 occasions.The following information was provided by the initial reporter: material no: 10012564 batch no: 20096477.It was reported that the bottom piece on the tube comes off during surgery.
 
Additional Manufacturer Narrative
H.6.Investigation: a complaint of the bottom part of the set coming loose and separating was received from the customer.One sample was returned for investigation.Through visual inspection, the customer complaint was verified.The bottom component of the buretrol had separated.When getting a closer look under the microscope, no solvent could be seen on either components.A device history record review for model 10012564 lot number 20096477 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause for this defect is an insufficient amount of solvent being added to the connection site.A complaint history check was performed and this is the 1st related complaint reported with the defect/condition of loose component with lot #20096477 regarding item 10012564.
 
Event or Problem Description

Brand Name
GRA SET V/NV QS MC 60D 3SS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11794877
Report Number9616066-2021-50939
Device Sequence Number3948894
Product Code FPA
UDI-Device Identifier10885403233746
UDI-Public10885403233746
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K951922
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10012564
Device Lot Number20096477
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2021
Initial Date Received by Manufacturer 04/09/2021
Supplement Date Received by Manufacturer05/10/2021
Initial Report FDA Received Date05/07/2021
Supplement Report FDA Received Date05/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1